Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Back to Search Results |
| Catalog Number |
68HP-465 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "saline rupture" and "hole on valve side".This record is for the left side.The device has been explanted.
Additional Manufacturer Narrative
Clarification to d6a: partial date of 2011 provided
continued e1 -- alternate phone numbers: (b)(6).Continued e1 -- alternate email address: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: "saline rupture" (deflation), "hole on valve side".